MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE
Model Number ENF-XP
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has not yet been evaluated by olympus.The definitive cause of the customer's experience cannot be determined at this time.The investigation is ongoing.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
It is reported while reprocessing a rhino-laryngo fiberscope, the distal end rubber came off.There was not patient contact/impact related to this occurrence.
 
Additional Manufacturer Narrative
This reported is being updated to provide investigation findings and additional information provided by the customer.Physical evaluation of the complaint device reveals: olympus confirmed the user's stated problem of the distal end rubber came off.The scope has cracked/torn rubber causing a failed leak test.The bending section has a broken pin.There is poor a poor image due to image breakage.The device history record (dhr) for the complaint device has been reviewed and it is confirmed that the device met all design and quality specification when it was shipped.Conclusion: the definitive cause of the user's experience could not be determined.

Brand Name
RHINO-LARYNGO FIBERSCOPE
Common Device Name
RHINO-LARYNGOFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11067793
Report Number8010047-2020-10908
Device Sequence Number2684605
Product Code EOB
UDI-Device Identifier04953170318221
UDI-Public04953170318221
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENF-XP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1